Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on the optimal addition of abscissas to quadrature formulas of Gauss and Lobatto type


Authors: Robert Piessens and Maria Branders
Journal: Math. Comp. 28 (1974), 135-139, 344
MSC: Primary 65D30
DOI: https://doi.org/10.1090/S0025-5718-1974-0343552-5
MathSciNet review: 0343552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An improved method for the optimal addition of abscissas to quadrature formulas of Gauss and Lobatto type is given.


References [Enhancements On Off] (What's this?)

  • [1] A. S. Kronrod, Nodes and Weights for Quadrature Formulas, "Nauka", Moscow, 1964; English transl., Consultants Bureau, New York, 1965. MR 32 #597; #598.
  • [2] T. N. L. Patterson, "The optimum addition of points to quadrature formulae," Math. Comp., v. 22, 1968, pp. 847-856. MR 39 #3701. MR 0242370 (39:3701)
  • [3] G. Szegö, "Über gewisse orthogonale Polynome, die zu einer oszillierenden Belegungsfunktion gehören," Math. Ann., v. 110, 1935, pp. 501-513. MR 1512952
  • [4] W. Gautschi, "On the construction of Gaussian quadrature rules from modified moments," Math. Comp., v. 24, 1970, pp. 245-260. MR 44 #2341a. MR 0285117 (44:2341a)
  • [5] C. W. Clenshaw, Chebyshev Series for Mathematical Functions, National Physical Laboratory Mathematical Tables, vol. 5, Her Majesty's Stationary Office, London, 1962. MR 26 #362. MR 0142793 (26:362)
  • [6] F. G. Tricomi, Vorlesungen über Orthogonalreihen, Die Grundlehren der math. Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band 76, Springer-Verlag, Berlin, 1955. MR 17, 30. MR 0070746 (17:30a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0343552-5
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society